Asymptotic Behavior of Solutions of a Complete Second-Order Integro-Differential Equation
نویسندگان
چکیده
In this paper, we study a complete second-order integro-differential operator equation in Hilbert space. The difference-type kernel of an integral perturbation is holomorphic semigroup bordered by unbounded operators. asymptotic behavior solutions studied. Asymptotic formulas for are proved the case when right-hand side close to almost periodic function. obtained applied problem forced longitudinal vibrations viscoelastic rod with Kelvin-Voigt friction.
منابع مشابه
STUDYING THE BEHAVIOR OF SOLUTIONS OF A SECOND-ORDER RATIONAL DIFFERENCE EQUATION AND A RATIONAL SYSTEM
In this paper we investigate the behavior of solutions, stable and unstable of the solutions a second-order rational difference equation. Also we will discuss about the behavior of solutions a the rational system, we show these solutions may be stable or unstable.
متن کاملAsymptotic Power Type Behavior of Solutions to a Nonlinear Fractional Integro-differential Equation
This article concerns a general fractional differential equation of order between 1 and 2. We consider the cases where the nonlinear term contains or does not contain other (lower order) fractional derivatives (of RiemannLiouville type). Moreover, the nonlinearity involves also a nonlinear non-local in time term. The case where this non-local term has a singular kernel is treated as well. It is...
متن کاملAsymptotic stability and asymptotic solutions of second-order differential equations
We improve, simplify, and extend on quasi-linear case some results on asymptotical stability of ordinary second-order differential equations with complex-valued coefficients obtained in our previous paper [G.R. Hovhannisyan, Asymptotic stability for second-order differential equations with complex coefficients, Electron. J. Differential Equations 2004 (85) (2004) 1–20]. To prove asymptotic stab...
متن کاملAsymptotic Behavior of a Second-Order Fuzzy Rational Difference Equation
We study the qualitative behavior of the positive solutions of a second-order rational fuzzy difference equationwith initial conditions being positive fuzzy numbers, and parameters are positive fuzzy numbers. More precisely, we investigate existence of positive solutions, boundedness and persistence, and stability analysis of a second-order fuzzy rational difference equation. Some numerical exa...
متن کاملSecond-Order Elliptic Integro-Differential Equations: Viscosity Solutions' Theory Revisited
The aim of this work is to revisit viscosity solutions’ theory for second-order elliptic integrodifferential equations and to provide a general framework which takes into account solutions with arbitrary growth at infinity. Our main contribution is a new Jensen-Ishii’s Lemma for integro-differential equations, which is stated for solutions with no restriction on their growth at infinity. The pr...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: ??????????? ??????????. ??????????????? ???????????
سال: 2022
ISSN: ['2413-3639']
DOI: https://doi.org/10.22363/2413-3639-2022-68-3-451-466